Alert archive / California / Small Craft Advisories in 2010

Small Craft Advisory 43, NWS Eureka, CA

May 22, 2010

NWS Eureka, CA issued this small craft advisory at May 22, 2010, 3:00 AM PDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
May 22, 2010, 3:00 AM PDT (10:00 UTC)
Expired
May 22, 2010, 9:42 PM PDT
In force
19 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

263 
WHUS76 KEKA 221000
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
300 AM PDT SAT MAY 22 2010

PZZ450-222200-
/O.NEW.KEKA.SC.Y.0043.100522T1000Z-100522T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
300 AM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-222200-
/O.EXB.KEKA.SC.Y.0042.000000T0000Z-100522T2200Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
300 AM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-222230-
/O.EXT.KEKA.SC.Y.0042.000000T0000Z-100524T1600Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
300 AM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-222230-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-100523T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
300 AM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
905 
WHUS76 KEKA 222146
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
246 PM PDT SAT MAY 22 2010

PZZ450-230600-
/O.EXT.KEKA.SC.Y.0043.000000T0000Z-100523T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
246 PM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-231200-
/O.EXT.KEKA.SC.Y.0042.000000T0000Z-100524T0800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
246 PM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-231200-
/O.EXT.KEKA.SC.Y.0042.000000T0000Z-100524T0000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
246 PM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-231200-
/O.EXT.KEKA.SC.Y.0042.000000T0000Z-100524T1300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
246 PM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PDT MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
799 
WHUS76 KEKA 230442
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
942 PM PDT SAT MAY 22 2010

PZZ450-230545-
/O.CAN.KEKA.SC.Y.0043.000000T0000Z-100523T0600Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
942 PM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND SEAS HAVE FALLEN BELOW ADVISORY LEVEL THIS EVENING.

$$

PZZ470-231100-
/O.EXT.KEKA.SC.Y.0042.000000T0000Z-100523T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
942 PM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT SUNDAY...

SEAS WILL SLOWLY FALL BELOW ADVISORY LEVEL OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-231245-
/O.EXT.KEKA.SC.Y.0042.000000T0000Z-100524T0800Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
942 PM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM PDT MONDAY...

WINDS AND SEAS WILL REMAIN ELEVATED THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-231245-
/O.CON.KEKA.SC.Y.0042.000000T0000Z-100524T1300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
942 PM PDT SAT MAY 22 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT MONDAY...

WINDS AND SEAS WILL REMAIN ELEVATED THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 21, 6:39 PM PDT, 8 hours 21 minutes earlier.

Area forecast discussion, May 21, 6:39 PM PDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
639 PM PDT FRI MAY 21 2010

.SYNOPSIS...RAIN SHOWERS...HIGH ELEVATION SNOW AND ISOLATED
THUNDERSTORMS WILL CONTINUE THIS EVENING MAINLY NORTH OF GARBERVILLE.
SHOWERS WILL LIGHTEN UP TONIGHT BUT RE-INTENSIFY SATURDAY
AS ANOTHER DISTURBANCE IMPACTS NORTHWEST CA. DRIER WEATHER IS
EXPECTED SUNDAY AND MONDAY.

&&

.UPDATE...THE FORECAST FOR THE REMAINDER OF THIS EVENING WAS UPDATED
TO INCLUDE SMALL HAIL. REPORTS HAVE BEEN COMING INTO THE OFFICE
REPORTING VERY SMALL SHORT LIVED HAIL EVENTS. HAIL IS EXPECTED TO
TAPER OFF IN THE HOURS FOLLOWING SUNSET. BFG

.DISCUSSION...AFTERNOON VISIBLE SATELLITE IMAGERY SHOWS AN
IMPRESSIVE AREA OF OPEN CELLED CUMULUS OFFSHORE NW CA SPANNING FROM
40N TO 46N AND EXTENDING FROM THE COAST TO AROUND 550 MILES
OFFSHORE. THESE CLOUDS ARE INDICATIVE OF COLD AND UNSTABLE AIR
ASSOCIATED WITH AN UNSEASONAL UPPER LEVEL TROUGH. RADAR IMAGERY
SHOWS WIDESPREAD NUMEROUS SHOWERS REACHING THE HUMBOLDT AND DEL
NORTE COASTS. THE SHOWERS HAVE BEEN SLOWLY PUSHING INLAND THROUGH
THE MORNING AND HAVE EXTENDED ACROSS TRINITY AND NORTHERN MENDOCINO
COUNTIES EARLY THIS AFTERNOON. LIGHTING SENSORS DETECTED A
LIGHTNING STRIKE JUST NORTH OF GARBERVILLE AND ANOTHER OFFSHORE OF
CEC EARLY THIS AFTERNOON. ISOLATED THUNDERSTORMS WILL CONTINUE INTO
THE EVENING...MAINLY NORTH OF GARBERVILLE AS A SHORTWAVE TROUGH
SWINGS ACROSS THE REGION. SNOW LEVELS HAVE RISEN A LITTLE TODAY TO
AROUND 4000 FEET...BUT WILL LOWER TO AROUND 3000 FEET TONIGHT. THE
SHOWERS WILL SLOWLY DECREASE IN FREQUENCY THROUGH THE NIGHT...WITH
AROUND AN ADDITIONAL 0.10 TO 0.15 INCH RAINFALL. LESS THAN AN INCH
OF SNOW ACCUMULATION IS EXPECTED TONIGHT WITH THE HIGHEST
ACCUMULATIONS AT THE HIGHER ELEVATIONS.

A SECONDARY SHORT WAVE ROUNDING THE BASE OF THE UPPER TROUGH WILL
RE-ENERGIZE SHOWERS LATE SAT MORNING/EARLY AFTERNOON. SNOW LEVELS
WILL BE QUITE LOW BY THIS TIME...AND LIGHT SNOW ACCUMULATIONS ARE
POSSIBLE AT SOME OF THE PASSES. ADDITIONAL 0.15-0.25 INCHES OF RAIN
CAN BE EXPECTED NORTH OF GARBERVILLE SAT...AND LESS THAN 0.10 SOUTH
OF GARBERVILLE. ANOTHER 0.5 TO 1 INCH SNOW CAN BE EXPECTED SAT WITH
UP TO 2 INCHES ABOVE 5000 FEET. MORE THUNDERSTORMS ARE POSSIBLE SAT
AFTERNOON AS THE SECONDARY WAVE PUSHES INLAND...MAINLY OVER THE
TRINITY ALPS...YOLLA BOLLYS AND SISKIYOU MOUNTAINS.

SHOWERS WILL TAPER OFF SAT NIGHT AS THE UPPER LEVEL LOW SLIDES
SOUTHWARD ALONG THE COAST. WEAK OFFSHORE FLOW WILL HELP CLEAR THE
SKIES. THE COMBINATION OF A COLD AIRMASS AND CLEAR SKIES WILL
SUPPORT COLD OVERNIGHT TEMPS AND MAY WARRANT A FROST ADVISORY FOR
INTERIOR REGIONS SAT NIGHT INTO SUN MORNING. CONFIDENCE IS TOO LOW
TO ISSUE ANY FREEZE PRODUCTS THIS FORECAST PACKAGE SINCE ANY CLOUD
BANDS WRAPPING AROUND THE LOW WOULD DAMPEN COOLING.

DRIER WEATHER IS EXPECTED SUNDAY AS THE LOW SHIFTS SOUTH OF THE
AREA. HAVE REDUCED POPS AND SKY FOR SUNDAY AND SUNDAY NIGHT. A
WEAK SHORTWAVE RIDGE SHOULD HOLD OFF ANY PRECIPITATION FOR MONDAY.

ANOTHER UPPER LEVEL TROUGH WILL APPROACH NW CA MON NIGHT. MODELS ARE
IN GOOD AGREEMENT ON A COLD FRONT BRINGING MORE RAIN AND HIGH
ELEVATION SNOW TUESDAY. HAVE INCREASED POPS FOR TUESDAY AND
TUESDAY NIGHT. SHORTWAVES MOVING AROUND THE TROUGH WILL LIKELY
CONTINUE SHOWERS WEDNESDAY AND THURSDAY. THE MODELS VARY ON HOW THE
CLOSED LOW WILL TRACK MID WEEK AND AM UNCERTAIN ON THE LOCATIONS AND
COVERAGE OF THE SHOWERS. TH

&&

.AVIATION...A BROAD UPPER LEVEL TROUGH WILL PERSIST OVER CALIFORNIA
THROUGH SATURDAY. THUS SHOWERS WILL CONTINUE ACROSS THE REGION.
THERE IS ALSO A CHANCE FOR ISOLATED THUNDERSTORMS TONIGHT AND
SATURDAY ESPECIALLY OVER THE MOUNTAINS. MVFR CEILINGS AND
VISIBILITIES EXPECTED VICINITY PRECIPITATION...OTHERWISE VFR
CONDITIONS. KENNEDY

&&

.MARINE...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OUTER
WATERS ASSOCIATED WITH WINDS AND SEAS. A NORTHWEST SWELL WILL
PERSIST UNTIL SUNDAY EVENING...THEN A MIXED SWELL WILL BECOME MORE
PROMINENT. OVER THE NORTHERN WATERS THE WINDS WILL EASE LATE
SATURDAY MORNING AND THE SEAS WILL SUBSIDE SUNDAY MORNING. IN THE
SOUTHERN WATERS THE SMALL CRAFT ADVISORY WAS EXTENDED TO MONDAY
EVENING. EVEN THOUGH THE NORTHERLY WINDS WILL EASE LATE SUNDAY
NIGHT...EXPECT INCREASING SOUTHERLY WINDS EARLY MONDAY AHEAD OF THE
NEXT FRONTAL SYSTEM. IN ADDITION...ON SUNDAY A SMALL CRAFT ADVISORY
IS EXPECTED TO BE REQUIRED FOR THE SOUTHERN INNER WATERS. KENNEDY

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY FOR 10 TO 60 NM.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, May 21, 7:42 PM PDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
634 AM PDT FRI MAY 21 2010

CAZ001-221345-
REDWOOD COAST-
634 AM PDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...MAINLY NORTH OF
CAPE MENDOCINO. SOME THUNDERSTORMS MAY PRODUCE SMALL HAIL.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ003-221345-
NORTH COAST INTERIOR-
634 AM PDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SNOW LEVELS WILL GRADUALLY FALL TO NEAR 3000 FEET BY EARLY
TONIGHT. SNOW ACCUMULATIONS UP TO 3 INCHES ARE POSSIBLE...MAINLY
ABOVE 4000 FEET. ISOLATED THUNDERSTORMS WITH SMALL HAIL ARE POSSIBLE
THIS EVENING.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ004-221345-
UPPER TRINITY RIVER-
634 AM PDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

SNOW LEVELS WILL GRADUALLY FALL TO NEAR 3000 FEET BY EARLY
TONIGHT. SNOW ACCUMULATIONS UP TO 3 INCHES ARE POSSIBLE...MAINLY
ABOVE 4000 FEET. ISOLATED THUNDERSTORMS WITH SMALL HAIL ARE ALSO
POSSIBLE THIS EVENING.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

CAZ002-076-221345-
MENDOCINO COAST-MENDOCINO INTERIOR-
634 AM PDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:33 PM PDTFrost AdvisoryEKA17 hr

Nearby

Small Craft Advisories in California, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.